Tytuł artykułu
Autorzy
Wybrane pełne teksty z tego czasopisma
Języki publikacji
Abstrakty
In this paper we provide a relaxation result for control systems under both equality and inequality constraints involving the state and the control. In particular we show that the Mangasarian-Fromowitz constraint qualification allows to rewrite constrained systems as differential inclusions with locally Lipschitz right-hand side. Then Filippov-Ważewski relaxation theorem may be applied to show that ordinary solutions are dense in the set of relaxed solutions. If, besided agreeing with the above constraints, the state has to remain in a control-independent set K, then we provide a condition on the feasible velocities on the boundary of K to get a relaxation theorem.
Wydawca
Rocznik
Tom
Strony
70--81
Opis fizyczny
Bibliogr. 13 poz.,
Twórcy
autor
- CNRS and Universite de Paris-Dauphine, 75775 Paris CX 16, France
autor
- Dipartimento Di Matematica Puka E Applicata, Universita Di Padova, Via Belzoni 7, 35131 Padova, Italy
Bibliografia
- [1] J. Warga, Relaxed variational problems, J. Math. Anal. Appl., 4 (1962) 111—128.
- [2] E. J. Mc Shane, Relaxed controls and variational probems, SIAM J. Control ‚pt., 5 (1967) 438-485.
- [3] J. Warga, Optirnal control of differential and functional equations, Academic Press, New York 1972.
- [4] L. Cesari, Optimization theory' and applications, Springer-Verlag, New York 1983.
- [5] L. J. Berkovitz, Optimal control theory, Springer-Verlag, New York 1974.
- [6] E. Barron, R. Jensen, R.elaxation of constrained control systems, SIAM J. of Control, 34 (1996) 2077-2091.
- [7] P. Loreti, Some properties of constrained viscosity solutions of Hamilton- Jacobi-Bellman equation, SIAM J. Control Opt., 25 (1987) 1244-1252.
- [8] H. Frankowska, Some inverse mapping theorems, Ann, Inst. Henri Poinсаré, Analyse Non Linéaire, 7 (1990) 183-234.
- [9] J.-P. Aubin, H. Frankowska, Set-valued analysis, Birkhäuser, Boston- Basel-Berlin 1990.
- [10] J.-P. Aubin, A. Cellina, Differential inclusions, Springer-Verlag, 1984.
- [11] H. Frankowska, A priori estimates for operational differential inclusions, J. Diff. Eqs., 84 (1990) 100-128.
- [12] H. M. Soner, Optimal control proЫems with state-space constraints (I), SIAM J. Control Optim., 24 (1987) pp. 551-561.
- [13] M. Mottа, F. Rampazzo, (1996) A sufficient condition for the continuity of the value function of control problems with state constraints, preprint.
Identyfikator YADDA
bwmeta1.element.baztech-article-BAT2-0001-1507